# SDR FDEA201102210640

- Difficulty date: February 21, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2214086523
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON - FWD ENGINE MOUNT BOLT HOLE FOUND WITH SPOT FACE CORRODED.  COROSSION REMOVED AS PER SRM 51-74-10 REV 74 AND FOUND WITHIN LIMITS AS PER SRM 54-51-  81 FIGURE 104 REV 74.  ORIGINAL MATERIAL THICKNESS: 0.078" , MATERIAL REMOVED: 0.017", MATERIAL REMAINING: 0.763".  COMPLIED WITH E.A 6-5450-142457.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 111.
